# SDR USAA980483

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 380
- Part time: 40,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING PCI 1227 VISUAL INSPECTION, FOUND A .25 INCH CRACK STATION 380 STRINGER 26L TIE CLIP.  REMOVED AND REPLACED PER SRM 51-10-3.  (M)
